# SDR DALA2017041703220

- Difficulty date: April 15, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 43,461 hours, 36,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Structure
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STA 912, RBL 56 CENTER WING TANK.  REPAIRED IAW ERA 555238-14.
